# SDR TAOA029713

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTIN IN DCA OFF FLIGHT 6492, THE FORWARD RIGHT INTERIOR EMERGENCY EXIT LIGHT P/N 1000677 WAS FOUND INOPERATIVE.  CLEANED AND RESET THE BATTERY PACK OF LIGHT ASSEMBLY.  CONTACTS WERE FOUND DIRTY.  OPERATION CHECKED OK MM 33-50-00.  (M)
